# SDR 9623689606

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EMERGENCY EXIT LIGHT AT ROW 13 INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE.  OPERATIONAL CHECK NORMAL.
